| Model Number |
V+C+S+N+PRO, ENGLISH |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that the device's alarms were not working as expected.Ventec observed that the device's alarm silence button was activated upon startup, causing the device not to provide an audible alarm.There were no reports of patient use associated with the reported issue.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of the device's alarm not working as expected was confirmed.Ventec observed that the device's alarm silence button was activated upon startup, causing the device not to provide an audible alarm.Ventec replaced the control board to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the control board.